# SDR QXEA9700017

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 1820MGG1280
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT IS INOP, EXIT SIGN ABOVE PASSENGER DOOR IS PARTIALLY INOP.  BULBS WERE REPLACED AND LIGHTS OPS CHECKED GOOD.
